# SDR DALA2021062303398

- Difficulty date: June 19, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 83,772 hours, 38,682 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Out Of Limits
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 EXTENSION OUT OF LIMITS OF THE COMPENSATOR INDICATOR ON SNUBBER AT 2L DOOR. (PTAS). CORRECTIVE ACTION: SUMMARY OF NRC 000519: SNUBBER WAS REMOVED AND SERVICEABLE SNUBBER WAS INSTALLED PER B757-200 AMM 52-11. (1845751)
